Alert archive / California / Special Marine Warnings in 2012

Special Marine Warning 29, NWS Eureka, CA

November 29, 2012

NWS Eureka, CA issued this special marine warning at Nov 29, 2012, 3:56 AM PST. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 29, 2012, 3:56 AM PST (11:56 UTC)
Expired
Nov 29, 2012, 4:45 AM PST
In force
49 min
Issued by
NWS Eureka, CA
Area
Storm-based polygon

The radar

The Eureka (Bunker Hill) radar (KBHX), 29 km from the middle of the area, began a volume at 11:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 11.9 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2012-11-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2012-11-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1726 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

933 
WHUS56 KEKA 291156
SMWEKA
PZZ410-450-455-470-475-291245-
/O.NEW.KEKA.MA.W.0029.121129T1156Z-121129T1245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE EUREKA CA
356 AM PST THU NOV 29 2012

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  WATERS FROM PT. ST. GEORGE TO CAPE MENDOCINO CA FROM 10 TO 60 NM
  OVER PACIFIC WATERS...
  TO PT. ARENA CA FROM 10 TO 60 NM OVER PACIFIC WATERS...
  HUMBOLDT BAY BAR OVER PACIFIC WATERS...
  CAPE MENDOCINO TO PT. ARENA CA OUT 10 NM OVER PACIFIC WATERS...
  COASTAL WATERS FROM PT. ST. GEORGE TO CAPE MENDOCINO CA OUT 10 NM
  OVER PACIFIC WATERS...
  INCLUDING EEL RIVER MOUTH AND HUMBOLDT BAY NORTH JETTY...

* UNTIL 445 AM PST

* AT 348 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF THUNDERSTORMS...PRODUCING SEVERE WINDS IN EXCESS OF 50     
  KNOTS FROM 30 NM WEST OF PT ST GEORGE TO 80 NM WEST OF PUNTA       
  GORDA...MOVING EAST AT 25 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

&&

LAT...LON 4178 12424 4175 12419 4115 12417 4067 12421
      4070 12427 4064 12430 4061 12421 4062 12433
      4044 12441 4032 12434 4026 12436 4018 12424
      3991 12426 3978 12559 3986 12563 4178 12499
TIME...MOT...LOC 1152Z 213DEG 35KT 4204 12479 4160 12490
          4125 12499 4058 12520 3986 12559

$$

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this special marine warning went out at Nov 28, 3:33 PM PST, 12 hours 23 minutes earlier.

Area forecast discussion, Nov 28, 3:33 PM PST, 12 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
333 PM PST WED NOV 28 2012

.SYNOPSIS...SHOWERS ARE DIMINISHING THIS EVENING AS THE FIRST
SYSTEM MOVES OFF TO THE EAST. A SECOND FRONT WILL MOVE THROUGH ON
THURSDAY BRINGING HEAVY RAIN AND GUSTY WINDS TO THE AREA.
PERIODS OF MODERATE TO HEAVY RAIN AND STRONG WINDS WILL CONTINUE
FRIDAY INTO THE WEEKEND AS MORE STORMS IMPACT THE REGION.

&&

.SHORT TERM...THE HEAVIEST RAIN MOVED INLAND WITH SOME SHOWERS
LINGERING ALONG THE COAST. A FEW LINGERING SHOWERS ARE EXPECTED
THIS EVENING ALONG THE COAST. VIS SAT SHOWS PARTIAL CLEARING IN
THE CLOUDS OFFSHORE. EXPECT THE COAST WILL SEE PARTIAL CLEARING
THIS EVENING. THE NEXT SYSTEM IS CLEARLY VISIBLE ON VIS AND IR
SAT OFFSHORE. THE GFS AND ECMWF BRING THIS ONSHORE JUST BEFORE
SUNRISE. THE NAM12 WAS SLOWER WITH THE TIMING OF THIS
SYSTEM...HOWEVER THE 18Z RUN BRINGS IT IN FASTER AND MORE IN LINE
WITH THE OTHER MODELS. QPF AMOUNTS WITH THIS SYSTEM LOOK HEAVY.
WIDESPREAD AMOUNTS OF 2 TO 4 INCHES ARE EXPECTED WITH WITH 4 TO 7
INCHES EXPECTED OVER THE FAVORED TERRAIN. ISSUED AN AREAL FLOOD
WATCH FOR SMALL STREAMS AND URBAN STREET FLOODING FROM LATE
TONIGHT THROUGH EARLY FRIDAY MORNING. THE HEAVIEST RAIN IS
EXPECTED TO END TAPER OFF THURSDAY NIGHT SO ENDED THE FLOOD WATCH
14Z FRIDAY. GUSTY WINDS ARE ALSO EXPECTED WITH THIS SYSTEM. THE
GFS IS SHOWING 925 MB WINDS 65 TO 70 KT. WITH THE HEAVY RAIN
EXPECT SOME OF THESE WILL MIX DOWN AND IMPACT THE HIGHEST PEAKS
ALONG THE COAST. THE WIND ADVISORY AND WARNING LOOK GOOD FOR THE
REDWOOD COAST AND THE NORTH COAST INTERIOR. GUSTS LOOK TO REMAIN
SLIGHTLY LOWER IN MENDOCINO COUNTY SO WILL NOT ISSUE AN ADVISORY.
THIS WILL NEED TO BE WATCHED TONIGHT. SNOW LEVELS THROUGH THIS
SYSTEM WILL REMAIN HIGH...MAINLY ABOVE 5000 FT...SO NO WINTER
WEATHER PRODUCTS ARE NEEDED. THIS WILL ALSO KEEP TEMPERATURES
FAIRLY WARM AND STEADY.

FRIDAY DURING THE DAY SHOWERS WILL CONTINUE ALTHOUGH RAINFALL IS
EXPECTED TO BE LIGHTER THAN ON THURSDAY...MAINLY LESS THAN AN
INCH. A FEW THUNDERSTORMS ARE POSSIBLE WITH THESE SHOWERS SO ADDED
THEM TO THE GRIDS. THE FREEZING LEVEL LOOKS TO BE TOO HIGH FOR
MUCH OF A THREAT OF SMALL HAIL. SKIES WILL REMAIN FAIRLY CLOUDY
ALTHOUGH A FEW BREAKS ARE POSSIBLE IN THE AFTERNOON. MKK

.LONG TERM...AS AN UPPER LEVEL TROUGH CONTINUES TO REMAIN
ANCHORED OFF THE PACIFIC NORTHWEST COAST...ONSHORE DIFFLUENT FLOW
ALOFT WILL BE TARGETED TOWARD NORTHWEST CALIFORNIA. WITH ABUNDANT
LOW LEVEL MOISTURE AND PRECIPITABLE WATER VALUES IN THE 0.70 TO
0.90 RANGE...WIDESPREAD SHOWER ACTIVITY WILL BE ONGOING FRIDAY
NIGHT INTO SATURDAY MORNING ENHANCED BY OROGRAPHIC EFFECTS. THE
HEAVIEST RAINFALL FRIDAY NIGHT WILL OCCUR ACROSS NORTHERN PORTIONS
OF THE CWA IN HUMBOLDT...DEL NORTE...AND TRINITY COUNTIES. ON
SATURDAY A MORE ROBUST SHORTWAVE WILL APPROACH THE COAST...WITH
MODELS NOW INDICATING IT WILL BE LIKELY CENTERED SOUTH OF THE CAPE
WITH ONSHORE FLOW PERSISTING ACROSS THE NORTH. THIS WILL EXPAND
RAINFALL ACROSS THE ENTIRE CWA SATURDAY INTO SATURDAY EVENING. BY
SATURDAY EVENING TOTAL RAINFALL FRIDAY NIGHT THROUGH SATURDAY WILL
BE BETWEEN 1 AND 3 INCHES WITH LOCALLY HIGHER AMOUNTS IN FAVORED
TERRAIN. THIS SHOULD HELP HOLD RIVERS AND STREAMS AT HIGH LEVELS
PRIMING THE REGION FOR FLOODING SATURDAY NIGHT INTO SUNDAY AS THE
LAST IN A SERIES OF SIGNIFICANT SYSTEMS MOVES THROUGH THE AREA. AN
ADDITIONAL 2 TO 4 INCHES OF RAINFALL WITH HIGHER AMOUNTS
APPROACHING 6 INCHES IN THE MOUNTAINS IS EXPECTED SATURDAY EVENING
THROUGH SUNDAY MORNING. MODELS ARE TRENDING TOWARD THIS SYSTEM
POSSIBLY IMPACTING AREAS ACROSS THE SOUTHERN HALF OF THE CWA WITH
THE GREATEST RAINFALL AND STRONG WINDS. THUS MAIN STEM RIVERS WILL
RISE SIGNIFICANTLY WITH THE POTENTIAL FOR FLOODING ON THE
NAVARRO...EEL...AND RUSSIAN RIVERS. ADDITIONALLY SMALL STREAMS
WILL BE ON THE RISE WITH LOCATIONS OF PARTICULAR CONCERN BEING
SMALL STREAMS AROUND HUMBOLDT BAY AND ALONG THE MENDOCINO COAST.
THE GARCIA RIVER NEAR PT ARENA MAY ALSO RISE TO LEVELS THAT IMPACT
HIGHWAY 1. THUS A SECOND AREAL FLOOD WATCH WILL LIKELY BE NEEDED
SATURDAY INTO SUNDAY.

SHOWERS WILL CONTINUE SUNDAY WITH THUNDER POSSIBLE INTO SUNDAY
EVENING AS COLD AIR ALOFT AND INSTABILITY INCREASES BEHIND THE
SYSTEM SATURDAY NIGHT. WEAK RIDGING WILL BEGIN TO BUILD OVER
NORTHERN CALIFORNIA SUNDAY NIGHT INTO MONDAY FINALLY BRINGING A
BREAK IN THE RAINFALL. HOWEVER ANY BREAK WILL BE SHORT LIVED WITH
MODELS INDICATING A NEW SYSTEM BEGINNING TO MOVE TOWARD THE COAST
TUESDAY MORNING INTO WEDNESDAY...PRIMARILY IMPACTING AREAS ACROSS
THE NORTHERN HALF OF THE CWA.

&&

.AVIATION...VFR TO IFR CONDITIONS WILL OCCUR OVER KCEC, KACV AND
KUKI THROUGH THURSDAY AS A COLD FRONT MOVES THROUGH THE AREA
MAINTAINING CLOUDY SKIES AND PERIODS OF RAIN. RAIN SHOWERS AND GUSTY
WINDS WILL CONTINUE OVER THE REGION FOR THE NEXT FEW DAYS.

&&

.MARINE...THE WINDS WILL INCREASE FROM THE SOUTH TONIGHT AND EARLY
THURSDAY MORNING ASSOCIATED WITH A LOW PRESSURE SYSTEM OFFSHORE AND
A FRONT WHICH WILL MOVE THROUGH THE AREA THURSDAY MORNING. THEREFORE
A GALE WARNING IS IN EFFECT OVER THE WATERS THROUGH THURSDAY NIGHT
EXCEPT FOR THE NORTHERN OUTER WATERS WHICH HAS A STORM WARNING IN
EFFECT TONIGHT THROUGH THURSDAY AFTERNOON.  SEVERAL ADDITIONAL
SYSTEMS WILL KEEP WINDS AND SEAS ELEVATED THROUGH FRIDAY. THE WINDS
AND SEAS WILL GRADUALLY DECREASE OVER THE WATERS THIS WEEKEND AND
EARLY NEXT WEEK.

&&

.HYDROLOGY...HEAVY RAIN THURSDAY AND THURSDAY NIGHT IS EXPECTED TO
BRING LOCALIZED URBAN AND SMALL STREAMS FLOODING. RAINFALL AMOUNTS
OF 2 TO 4 INCHES IS EXPECTED IN ABOUT A 12 TO 18 HOUR PERIOD. ALSO
PLANNING TO ISSUE A FLOOD WATCH FOR THE NAVARRO RIVER FOR FRIDAY
MORNING. MKK

.COASTAL FLOODING...STRONG SOUTHERLY WINDS WILL PILE WATER INTO
THE BAY RAISING WATER LEVELS MORE THAN A FOOT OVER ASTRONOMICAL
TIDES. ASTRONOMICAL TIDES ARE ARE PREDICTED TO BE 7.1 FT. IT IS
UNLIKELY THAT WE WILL HIT THE 8.8 FT REQUIRED TO CAUSE FLOODING IN
KING SALMON...HOWEVER IT BEARS WATCHING WITH THE EXTENDED PERIOD
OF STRONG SOUTHERLY WINDS. MKK

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...WIND ADVISORY FROM 3 AM TO 8 PM PST THURSDAY CAZ001.

     HIGH WIND WARNING FROM 3 AM TO 8 PM PST THURSDAY ABOVE 2000 FEET
     FOR THE CAZ003.

     FLOOD WATCH FROM LATE TONIGHT THROUGH LATE THURSDAY NIGHT
     CAZ001-003.

     FLOOD WATCH FROM THURSDAY MORNING THROUGH LATE THURSDAY NIGHT
     CAZ002-004-076.

NORTHWEST CALIFORNIA COASTAL WATERS...GALE WARNING UNTIL 5 PM PST
     THIS AFTERNOON PZZ455-475.

     GALE WARNING UNTIL 5 PM PST THIS AFTERNOON PZZ450.

     STORM WATCH FROM 10 PM PST THIS EVENING THROUGH THURSDAY MORNING
     PZZ470.

     GALE WARNING UNTIL 10 PM PST THIS EVENING PZZ470.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Nov 28, 4:02 PM PST, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
402 PM PST WED NOV 28 2012

CAZ003-300015-
NORTH COAST INTERIOR-
402 PM PST WED NOV 28 2012

...HIGH WIND WARNING IN EFFECT FROM 3 AM TO 8 PM PST THURSDAY...
...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE THURSDAY
NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A HIGH WIND WARNING IS CURRENTLY IN EFFECT. A FLOOD WATCH IS
CURRENTLY IN EFFECT.

THE SECOND IN A SERIES OF FRONTS WILL BRING GUSTY WINDS AND RAIN
TO THE REGION LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A FLOOD WATCH IS IN EFFECT FOR THURSDAY. FOR MORE INFORMATION SEE
FLOOD WATCH STATEMENT.

A HIGH WIND WARNING IS IN EFFECT FOR THURSDAY.

A STRONG FRONTAL SYSTEM WILL MOVE THROUGH THE REGION THURSDAY
MORNING ACCOMPANIED BY STRONG WINDS RANGING FROM 20 TO 30 MPH WITH
GUSTS OF 45 TO 60 MPH ACROSS HIGHER TERRAIN. THE WET AND UNSETTLED
WEATHER WILL CONTINUE THROUGH THE WEEKEND WITH ABUNDANT RAINFALL
AND SHARP RISES ON AREA RIVERS AND STREAMS. FLOODING IN SOME
LOCATIONS ON MAINSTEM RIVERS IS POSSIBLE ON SATURDAY AND SUNDAY.
SPECIFIC FLOOD PRODUCTS WILL BE ISSUED AS THE EVENT DRAWS CLOSER.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ001-300015-
REDWOOD COAST-
402 PM PST WED NOV 28 2012

...WIND ADVISORY IN EFFECT FROM 3 AM TO 8 PM PST THURSDAY...
...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE THURSDAY
NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A WIND ADVISORY IS IN EFFECT FOR LATE TONIGHT AND THURSDAY. A
FLOOD WATCH IS CURRENTLY IN FOR THURSDAY.

THE SECOND IN A SERIES OF FRONTS WILL BRING GUSTY WINDS AND RAIN TO
THE REGION AGAIN STARTING LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A FLOOD WATCH IS IN EFFECT FOR THURSDAY. FOR MORE INFORMATION SEE
FLOOD WATCH STATEMENT.

A WIND ADVISORY IS IN EFFECT FOR THURSDAY.

A STRONG FRONTAL SYSTEM WILL MOVE THROUGH THE REGION THURSDAY
MORNING ACCOMPANIED BY STRONG WINDS RANGING FROM 20 TO 30 MPH
WITH GUSTS OF 40 TO 50 MPH ALONG COASTAL HEADLANDS. THE WET AND
UNSETTLED WEATHER WILL CONTINUE THROUGH THE WEEKEND WITH ABUNDANT
RAINFALL AND SHARP RISES ON AREA RIVERS AND STREAMS. FLOODING IN
SOME LOCATIONS ON THE MAINSTEM RIVERS IS POSSIBLE ON SATURDAY AND
SUNDAY. SPECIFIC FLOOD PRODUCTS WILL BE ISSUED AS THE EVENT DRAWS
CLOSER.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ004-076-300015-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
402 PM PST WED NOV 28 2012

...FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY
NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO SIGNIFICANT WEATHER TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A FLOOD WATCH IS CURRENTLY IN EFFECT FOR THURSDAY. FOR MORE
INFORMATION SEE FLOOD WATCH STATEMENT.

A FLOOD WATCH IS CURRENTLY IN FOR FOR THE NAVARRO RIVER ON FRIDAY.

A STRONG FRONTAL SYSTEM WILL MOVE THROUGH THE REGION THURSDAY
MORNING
ACCOMPANIED BY GUSTY WINDS AND ADDITIONAL RAIN. THE WET AND
UNSETTLED WEATHER WILL CONTINUE THROUGH THE WEEKEND WITH ABUNDANT
RAINFALL AND SHARP RISES ON AREA RIVERS AND STREAMS. FLOODING IN
SOME LOCATIONS ON THE MAINSTEM RIVERS IS POSSIBLE ON SATURDAY AND
SUNDAY. SPECIFIC FLOOD PRODUCTS WILL BE ISSUED AS THE EVENT DRAWS
CLOSER.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ002-300015-
MENDOCINO COAST-
402 PM PST WED NOV 28 2012

...FLOOD WATCH IN EFFECT FROM THURSDAY MORNING THROUGH LATE THURSDAY
NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO SIGNIFICANT WEATHER TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A FLOOD WATCH IS CURRENTLY IN EFFECT.

A FLOOD WATCH IS CURRENTLY IN EFFECT FOR THURSDAY. FOR MORE
INFORMATION SEE FLOOD WATCH STATEMENT.

A FLOOD WATCH IS CURRENTLY IN FOR FOR THE NAVARRO RIVER ON FRIDAY.

A STRONG FRONTAL SYSTEM WILL MOVE THROUGH THE REGION THURSDAY
MORNING
ACCOMPANIED BY GUSTY WINDS AND ADDITIONAL RAIN. THE WET AND
UNSETTLED WEATHER WILL CONTINUE THROUGH THE WEEKEND WITH ABUNDANT
RAINFALL AND SHARP RISES ON AREA RIVERS AND STREAMS. FLOODING IN
SOME LOCATIONS ON THE MAINSTEM RIVERS IS POSSIBLE ON SATURDAY AND
SUNDAY. SPECIFIC FLOOD PRODUCTS WILL BE ISSUED AS THE EVENT DRAWS
CLOSER.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 2:27 AM PSTSpecial Marine WarningEKA48 min
Nov 29, 3:11 AM PSTSpecial Marine WarningEKA64 min
Nov 29, 4:35 AM PSTSpecial Marine WarningEKA55 min
Nov 29, 5:37 AM PSTSpecial Marine WarningEKA39 min
Nov 29, 7:14 AM PSTRiver Flood WarningEKAMendocino32 hr
Nov 29, 9:15 AM PSTAreal Flood AdvisoryEKADel Norte, Humboldt, Mendocino3 hr
Nov 29, 1:31 PM PSTAreal Flood AdvisoryEKADel Norte, Humboldt3 hr
Nov 29, 2:59 PM PSTRiver Flood AdvisoryEKAMendocino19 hr
Nov 29, 3:04 PM PSTWind AdvisoryEKA10 hr
Nov 29, 3:22 PM PSTGale WarningEKA12 hr

Nearby

Special Marine Warnings in California, 2012Every special marine warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.